Items where Author is "Madhusudhan, H. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chandrashekara Adiga, and Taekyun, Kim and Mahadeva Naika, M. S. and Madhusudhan, H. S. (2004) On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 35 (9). pp. 1047-1062.

Mahadeva Naika, M. S. and Madhusudhan, H. S. (2004) Ramanujan's theta-function identities involving Lambert series. Adv. Stud. Contemp. Math. (Kyungshang), 8 (1). pp. 3-12.

Vasuki, K. R. and Madhusudhan, H. S. (2002) On certain continued fractions related to (2)psi(2) basic bilateral hypergeometric functions. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 33 (10). pp. 1563-1573.

Madhusudhan, H. S. and Mahadeva Naika, M. S. and Vasuki, K. R. (2001) On some Ramanujan's P-Q identities. Hardy-Ramanujan J., 24. pp. 2-9.

This list was generated on Wed Nov 22 10:41:40 2017 IST.